# SDR SWIA202512190004

- Difficulty date: October 4, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF THE A/C POWER RECEPTACLE BRACKET MOUNT FOUND 1 EA FASTENER HOLE TO BE ELONGATED ON AFT O/B SIDE IN CORNER MARKED WITH RED TAPE.  REPAIRED A/C POWER RECEPTACLE BRACKET MOUNT IAW MHIRJ REO 601R-53-11-4026 REV -.  COMPLETED SKYCARD 51-900-1003-SKY AND MAJOR REPAIR FORM M-337.
